Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Orbifold quantum cohomology of weighted projective spaces

Author: Etienne Mann
Journal: J. Algebraic Geom. 17 (2008), 137-166
Published electronically: August 16, 2007
MathSciNet review: 2357682
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article, we prove the following results.

  • We show a mirror theorem: the Frobenius manifold associated to the orbifold quantum cohomology of weighted projective spaces is isomorphic to the one attached to a specific Laurent polynomial.
  • We show a reconstruction theorem; that is, we can reconstruct in an algorithmic way the full genus 0 Gromov-Witten potential from the $ 3$-point invariants.

References [Enhancements On Off] (What's this?)

  • [AGV06] Dan Abramovich, Tom Graber, and Angelo Vistoli.
    Gromov-Witten theory of Deligne-Mumford stacks.
    math.AG/0603151, page 57, 2006.
  • [Bar00] Serguei Barannikov.
    Semi-infinite Hodge structures and mirror symmetry for projective spaces.
    Math.AG/0010157, page 17, 2000.
  • [BCS05] Lev A. Borisov, Linda Chen, and Gregory G. Smith.
    The orbifold Chow ring of toric Deligne-Mumford stacks.
    J. Amer. Math. Soc., (18)(1):193-215 (electronic), 2005. MR 2114820 (2006a:14091)
  • [CCLT06] Tom Coates, Alessio Corti, Y.-P. Lee, and Hsian-Hua Tseng.
    Small quantum orbifold cohomology of weighted projective spaces.
    math.AG/0608481, page 50, 2006.
  • [CH04] Bohui Chen and Shengda Hu.
    A deRham model for Chen-Ruan cohomology ring of abelian orbifolds.
    Math. Ann. 336 (2006), 51-71,
    math.SG/0408265, page 13, 2004. MR 2242619 (2007d:14044)
  • [CR02] Weimin Chen and Yongbin Ruan.
    Orbifold Gromov-Witten theory.
    In Orbifolds in mathematics and physics (Madison, WI, 2001), volume (310) of Contemp. Math., pages 25-85. Amer. Math. Soc., Providence, RI, 2002. MR 1950941 (2004k:53145)
  • [CR04] Weimin Chen and Yongbin Ruan.
    A new cohomology theory of orbifold.
    Comm. Math. Phys., (248)(1):1-31, 2004. MR 2104605 (2005j:57036)
  • [DS03] Antoine Douai and Claude Sabbah.
    Gauss-Manin systems, Brieskorn lattices and Frobenius structures. I.
    Ann. Inst. Fourier (Grenoble), (53)(4):1055-1116, 2003. MR 2033510 (2005h:32073)
  • [DS04] Antoine Douai and Claude Sabbah.
    Gauss-Manin systems, Brieskorn lattices and Frobenius structures. II.
    In Frobenius manifolds, Aspects Math., E36, pages 1-18. Vieweg, Wiesbaden, 2004. MR 2115764 (2006e:32037)
  • [Dub96] Boris Dubrovin.
    Geometry of $ 2$D topological field theories.
    In Integrable systems and quantum groups (Montecatini Terme, 1993), volume (1620) of Lecture Notes in Math., pages 120-348. Springer, Berlin, 1996. MR 1397274 (97d:58038)
  • [FO99] Kenji Fukaya and Kaoru Ono.
    Arnold conjecture and Gromov-Witten invariant for general symplectic manifolds.
    In The Arnoldfest (Toronto, ON, 1997), volume (24) of Fields Inst. Commun., pages 173-190. Amer. Math. Soc., Providence, RI, 1999. MR 1733575 (2000m:53121)
  • [GH94] Phillip Griffiths and Joseph Harris.
    Principles of algebraic geometry.
    Wiley Classics Library. John Wiley & Sons Inc., New York, 1994.
    Reprint of the 1978 original. MR 1288523 (95d:14001)
  • [Her02] Claus Hertling.
    Frobenius manifolds and moduli spaces for singularities, volume (151) of Cambridge Tracts in Mathematics.
    Cambridge University Press, Cambridge, 2002. MR 1924259 (2004a:32043)
  • [HM04] Claus Hertling and Yuri Manin.
    Unfoldings of meromorphic connections and a construction of Frobenius manifolds.
    In Frobenius manifolds, Aspects Math., E36, pages 113-144. Vieweg, Wiesbaden, 2004. MR 2115768 (2005k:32013)
  • [Jia03] Yunfeng Jiang.
    The Chen-Ruan cohomology of weighted projective spaces.
    math.AG/0304140, page 34, 2003.
  • [Kaw73] Tetsuro Kawasaki.
    Cohomology of twisted projective spaces and lens complexes.
    Math. Ann., (206):243-248, 1973. MR 0339247 (49:4008)
  • [KM94] Maxim Kontsevich and Yuri Manin.
    Gromov-Witten classes, quantum cohomology, and enumerative geometry.
    Comm. Math. Phys., (164)(3):525-562, 1994. MR 1291244 (95i:14049)
  • [LMB00] Gérard Laumon and Laurent Moret-Bailly.
    Champs algébriques, volume 39 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics].
    Springer-Verlag, Berlin, 2000. MR 1771927 (2001f:14006)
  • [Man99] Yuri Manin.
    Frobenius manifolds, quantum cohomology, and moduli spaces, volume (47) of American Mathematical Society Colloquium Publications.
    American Mathematical Society, Providence, RI, 1999. MR 1702284 (2001g:53156)
  • [Man05] Etienne Mann.
    Cohomologie quantique orbifolde des espaces projectifs à poids.
    math.AG/0510331, page 136, 2005.
  • [MP97] Ieke Moerdijk and Dorette A. Pronk.
    Orbifolds, sheaves and groupoids.
    $ K$-Theory, (12)(1):3-21, 1997. MR 1466622 (98i:22004)
  • [Ros06] A. Michael Rose.
    A reconstruction theorem for genus zero Gromov-Witten invariants of stacks.
    math.AG/0605776, page 14, 2006.
  • [Sab02] Claude Sabbah.
    Déformations isomonodromiques et variétés de Frobenius.
    Savoirs Actuels (Les Ulis). [Current Scholarship (Les Ulis)]. EDP Sciences, Les Ulis, 2002.
    Mathématiques (Les Ulis). [Mathematics (Les Ulis)]. MR 1933784 (2003m:32013)
  • [Sat56] Ichirô Satake.
    On a generalization of the notion of manifold.
    Proc. Nat. Acad. Sci. U.S.A., (42):359-363, 1956. MR 0079769 (18:144a)
  • [Sat57] Ichirô Satake.
    The Gauss-Bonnet theorem for $ V$-manifolds.
    J. Math. Soc. Japan, (9):464-492, 1957. MR 0095520 (20:2022)

Additional Information

Etienne Mann
Affiliation: SISSA, via Beirut 2-4, I-34014 Trieste, Italy
Address at time of publication: Département de Mathématiques, Université de Montpellier 2, CC 5149, Place Eugène Bataillon, F-34 095 Montpellier Cedex 5, France

Received by editor(s): December 9, 2005
Received by editor(s) in revised form: August 31, 2006
Published electronically: August 16, 2007

American Mathematical Society